Top
10
Doctor insights on: What Could Cause An Increase Heart Rate Even W No Activity With A 23 Yr Old

Share
1

1
I am a 90 yr old retired dentist with heart disease. I am having trouble with dizzines even though the dosage was cut to 25mg. If I stop taking it, my fibrillation and heart rate increase a lot.

I am a 90 yr old retired dentist with heart disease.  I am having trouble with dizzines even though the dosage was cut to 25mg. If I stop taking it, my fibrillation and heart rate increase a lot.

What are we: "talking about", Sir..if it is LOPRESSOR (metoprolol tartrate) ask your Cardiologist to suggest another beta-blocker!! There are quite a few with VARYING side effects and I bet there is one for you! Hope this helps Dr Z ...Read more

Heart Rate (Definition)

Heart rate is a measurement of the number of times a person's heart beats in one minute. Normal heart rates vary with a person's age and with excitement and exercise. Abnormal heart rates are too slow, too fast, and/or irregular (too much ...Read more


3

3
What could cause an increase heart rate even w no activity with a 23 yr old?

What could cause an increase heart rate even w no activity with  a 23 yr old?

Many things: Many things can cause tachycardia: medications, lack of medications, street drugs, withdrawal from drugs, hormone problems, infections, stress, pain, life, heart disease, blood clot in lungs, deconditioning, dehydrations, normal variant...See your doctor to have the cause individually explored and treated as necessary. Good luck. ...Read more

4

4
Determining cause of cold sweats, restlessness, fatigue, feeling of increased heart rate (tests have come back clear on thyroid) (25 yr old female)?

Determining cause of cold sweats, restlessness, fatigue, feeling of increased heart rate (tests have come back clear on thyroid) (25 yr old female)?

Don't know: To answer this one would have to examine you and take a history of the complaints you voice. In addition, other lab tests are warranted. Discuss this with your primary care physician. If s/he is stumped ask for a referral to a specialist. ...Read more

5

5
What's heart rate suppose to be while walking around the house mine goes to 100 , with slight activity it goes to 100-115 is that too high ? 27 yr old 117 pounds with no heart issues .

What's heart rate suppose to be while walking around the house mine goes to 100 , with slight activity it goes to 100-115 is that too high ? 27 yr old 117 pounds with no heart issues .

This depends: On your resting heart rate and your fitness level. It is on the higher side but but not necessarily concerning high particularly if a "sinus tachycardia". But this may suggest that your fitness level is suboptimal and that you may need to work on your conditioning. If you have symptoms with a higher heart rate like palpitations or lightheadedness, review this with your doc. ...Read more

6

6
Can benedryl raise a five yr olds heart rate her pulse is about 115?

Can benedryl raise a five yr olds heart rate her pulse is about 115?

Don't see it happen: Lots of kids have used benadryl (diphenhydramine). Haven't see kids get a high heart rate from it. A high heart rate usually happens with fever in children. The bronchodilators like albuterol (for wheezing) raise the heart rate, and the decongestants like sudafed can also do it. Being dehydrated, such as with vomiting or diarrhea, will raise one's heart rate. ...Read more

7

7
I am a 90 yr old retired dentist with heart disease. I am having trouble with dizzines even though the dosage was cut to 25mg. If I stop taking it, my fibrillation and heart rate increase a lot.

What are we: "talking about", Sir..if it is LOPRESSOR (metoprolol tartrate) ask your Cardiologist to suggest another beta-blocker!! There are quite a few with VARYING side effects and I bet there is one for you! Hope this helps Dr Z ...Read more

9

9
What can cause sudden confusion and an increased heart rate in a 16 year old?

What can cause sudden confusion and an increased heart rate in a 16 year old?

Many possibilities: Certainly medications and drugs can cause that combination of change. Also seizures can cause sudden confusion and elevated heart rate. ...Read more

10

10
4yr old taking Qvar and Albuterol for asthma. Can these medications increase heart rate and cause PVC's?

4yr old taking Qvar and Albuterol for asthma. Can these medications increase heart rate and cause PVC's?

Asthma: The Albuterol can increase your heart rate for a short time frame, not a prolonged period. Some people naturally have PVCs which might have nothing to do with the Albuterol. The QVar shouldn't be causing any of these symptoms. ...Read more